# SDR DALA2024101610136

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 17,607 hours, 7,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3066, CORROSION CENTER FITTING LOCATED FROM FR66 TO FR68 AND STR23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LOCATED FROM FR66 TO FR68 AND STR23R AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53480505 ISSUE FA RELEALSE DATE 23-MAY-24. MEASURES OF CORROSION ARE L=3.632 INCH, W=0.700 INCH. (LP0611096)
